Keywords = Stability
Number of Articles: 6
1. Approximate multi-additive mappings in 2-Banach spaces

Volume 41, Issue 3, May and June 2015, Pages 785-792

K. Cieplinski


4. APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES

Volume 37, No. 2, July and August 2011, Pages 61-83

A. SOHEILI; M. NIASAR; M. AREZOOMANDAN


5. Stable Exponentially Harmonic Maps Between Finsler Manifolds

Volume 36, No. 2, November and December 2010, Pages 185-207

J. Li


6. Construction of Compactly Supported Nonseparable Orthogonal Wavelets of L^2(R^n)

Volume 36, No. 1, March and April 2010, Pages 183-199

Y. Shouzhi; X. Yanmei